Alert archive / Missouri / River Flood Warnings in 2013

River Flood Warning 163, NWS St. Louis, MO

May 31, 2013Osage County, Missouri

NWS St. Louis, MO issued this river flood warning at May 31, 2013, 9:57 AM CDT for Osage County, Missouri. It took effect at May 31, 2013, 12:44 PM CDT. It was in force for 57 hr.

The area

The counties it named.

The facts

Issued
May 31, 2013, 9:57 AM CDT (14:57 UTC)
In effect from
May 31, 2013, 12:44 PM CDT
Expired
Jun 2, 2013, 10:08 PM CDT
In force
57 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

County Osage County, MO

The radar

The St Louis radar (KLSX), 106 km from the middle of the area, began a volume at 14:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Maries River at Westphalia (WPHM7).

Action stage
8 ft
Minor stage
10 ft
Moderate stage
15 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06927000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at May 31, 6:58 AM CDT, 2 hours 59 minutes earlier.

Area forecast discussion, May 31, 6:58 AM CDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
658 AM CDT FRI MAY 31 2013

.SHORT TERM...(THROUGH LATE THIS AFTERNOON)
ISSUED AT 310 AM CDT FRI MAY 31 2013

VERY ACTIVE WEATHER PATTERN WILL REMAIN LOCKED ACROSS THE REGION
TODAY...AS SHORTWAVES ROTATING AROUND UPPER LOW OVER THE DAKOTAS
INTERACTS WITH THE VERY MOIST AND UNSTABLE AIRMASS OVER THE MID
MISSISSIPPI VALLEY. AS ONE MCS PUSHES OUT OF OUR SE COUNTIES EARLY
THIS MORNING...THE NEXT MCS APPEARS TO BE FORMING OVER EAX'S CWA
IN ADVANCE OF THE NEXT SHORTWAVE ROTATING INTO THE REGION. THERE
IS FAIRLY GOOD AGREEMENT IN THE EXPLICIT MODELS THAT THIS COMPLEX
WILL EXHIBIT UPSCALE GROWTH AND SPREAD EAST-NORTHEAST DURING THE
MORNING...WORKING ACROSS THE NORTHERN HALF OF THE CWA.  OUTFLOW
BOUNDARIES FROM THIS COMPLEX...COMBINED WITH ADDITIONAL SHORTWAVE
ENERGY ROTATING ACROSS THE REGION...WILL ALLOW FOR ADDITIONAL
STORM DEVELOPMENT DURING THE AFTERNOON.

UNCERTAIN HOW THIS MORNINGS CONVECTION WILL IMPACT INTENSITY OF
STORMS LATER TODAY...AS IT'S CERTAINLY POSSIBLE THAT CONVECTIVE
CLOUD DEBRIS MAY CUT INTO AMS DESTABILIZATION. HOWEVER...GIVEN THE
FAVORABLE DEEP LAYER SHEAR EVEN MODEST DESTABILIZATION SHOULD GIVE
US THE POTENTIAL FOR ANOTHER ROUND OR TWO OF SEVERE WEATHER.
BELIEVE THAT TODAYS SEVERE WEATHER THREAT WILL BE SIMILAR TO
YESTERDAY...WITH LINEAR STORM MODE FAVORED OVER DISCRETE CELLS DUE
TO SHORTWAVE ENERGY BEING LARGELY PARALLEL TO THE EXPECTED LOW
LEVEL FORCING.

IT CERTAINLY APPEARS THAT HEAVY RAIN AND FLASH FLOODING WILL
CONTINUE TO BE A MAJOR THREAT. WITH THE VERY SLOW MOVEMENT OF THE
UPPER LOW THE STORMS IN EACH OF THESE COMPLEXES WILL BE TRAINING
FROM SW TO NE...MAXIMIZING RAINFALL IN AN AMS THAT HAS PWATS THAT
ARE FORECAST IN THE 1.5-2 INCH RANGE AND WHERE GROUND IS ALREADY
WATERLOGGED FROM THE HEAVY RAINS OF THE LAST WEEK OR SO.  FLASH
FLOOD WATCH STILL LOOKS QUITE GOOD.

TRUETT

.LONG TERM...(TONIGHT THROUGH WEDNESDAY)
ISSUED AT 310 AM CDT FRI MAY 31 2013

(TONIGHT-SATURDAY)
THIS AFTERNOONS ACTIVE CONVECTION SHOULD CONTINUE TONIGHT...AND
BELIEVE THAT ONE OR TWO ADDITIONAL THUNDERSTORM COMPLEXES MAY
SWEEP ACROSS THE CWA DURING THIS TIME. AFOREMENTIONED SEVERE
WEATHER THREAT WILL PERSIST AS WILL THE THREAT OF HEAVY RAINS AND
FLASH FLOODING.

IT DOES APPEAR THAT CONVECTION WILL FINALLY BEGIN TO EBB BY
SATURDAY/SATURDAY EVENING FROM NW TO SE AS PRIMARY BELT OF
DYNAMICS FINALLY SHIFTS INTO THE OHIO VALLEY...AND COLD FRONT
SLOWLY DRIES AND STABILIZES THE AIRMASS OVER THE MID MISSISSIPPI
VALLEY. IT'S POSSIBLE THAT THE FLASH FLOOD WATCH WILL NEED TO BE
EXTENDED INTO SATURDAY OVER SE SECTIONS OF THE CWA...BUT THERE ARE
SOME INDICATIONS IN THE 00Z GUIDANCE THAT THE INTENSE CONVECTIVE
COMPLEX WORKING EAST FROM SW MO MAY CAUSE THE EFFECTIVE BOUNDARY
TO SET UP S OF THE AREA BY SATURDAY MORNING...WHICH WOULD SHIFT
THE HEAVIEST RAIN OUT OF THE CWA. DUE TO THIS UNCERTAINTY WILL
HOLD OFF EXTENDING THE HEADLINE AT THIS TIME.

(SUNDAY-FRIDAY)
UPPER TROF SWINGING THROUGH THE MID MISSISSIPPI VALLEY SHOULD MEAN
DRY AND SEASONABLY COOL WEATHER FOR SUNDAY AND MONDAY.
HOWEVER...MEDIUM RANGE SOLUTIONS ARE FORECASTING THE DEVELOPMENT
OF YET ANOTHER CUT-OFF LOW OVER THE N PLAINS AS WE HEAD INTO THE
MIDDLE OF NEXT WEEK.  PATTERN IS VERY SIMILAR TO WHAT IS CURRENTLY
LOCKED OVER THE CENTRAL CONUS....AND WILL PROBABLY MEAN ANOTHER
FEW DAYS OF UNSETTLED WEATHER IN THE TUESDAY-FRIDAY TIME FRAME.

TRUETT

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SATURDAY MORNING)
ISSUED AT 625 AM CDT FRI MAY 31 2013

THE PRIMARY FCST ISSUE FOR THIS SET OF TAFS IS THE TIMING AND
DURATION OF CONVECTION. ATTM WE EXPECT THREE ROUNDS OF SHRA/TSRA
AT THE TAF SITES OVER THE NEXT 24 HOURS. THE FIRST ROUND HAS
ALREADY DEVELOPED OVER CENTRAL AND WRN MO AS AN E-W ORIENTED BAND.
THIS BAND IS EXPECTED TO MOVE ENEWD OVER THE NEXT SEVERAL HOURS.
THE SECOND ROUND OF SHRA/TSRA IS EXPECTED TO DVLP LATE THIS AFTN
THROUGH EARLY THIS EVENING WITH STORMS QUICKLY CONGEALING INTO A
LINE. THERE IS MORE UNCERTAINTY WITH THE THIRD ROUND HOWEVER THERE
ARE SOME INDICATIONS THAT A THUNDERSTORM COMPLEX MAY DEVELOP
OVERNIGHT AND MOVE THROUGH THE AREA. WHETHER OR NOT THIS OCCURS
MAY DEPEND ON CONVECTIVE TRENDS THIS AFTN AND THE PLACEMENT OF ANY
OUTFLOW BDRYS. THE THREAT FOR LOW STRATUS WILL QUICKLY DIMINISH
OVER THE NEXT FEW HOURS AS DIURNAL MIXING INCREASES. STRONGER
WINDS ALOFT WILL MIX DOWN TO THE SFC TODAY AND PRODUCE WIND GUSTS
OF AROUND 25 KTS.

SPECIFICS FOR KSTL...THREE ROUNDS OF CONVECTION ARE EXPECTED AT
KSTL OVER THE NEXT 30 HOURS. THE FIRST ROUND HAS ALREADY DVLPD AS
AN E-W BAND OVER CENTRAL MO. THIS BAND WILL CONTINUE MOVING ENEWD
WITH NEW CELLS DVLPG ON ITS SRN SIDE. IT IS POSSIBLE THAT THESE
STORMS MAY STAY JUST NORTH OF THE TERMINAL HOWEVER ATTM IT LOOKS
MORE LIKELY THAT THE SRN EDGE OF THE BAND WILL MOVE INTO THE NRN
PART OF THE 5-10 MILE VICINITY RANGE. THE SECOND ROUND OF
SHRA/TSRA IS EXPECTED TO DVLP LATE THIS AFTN THROUGH EARLY THIS
EVENING WITH STORMS QUICKLY FORMING A LINE. THERE IS MORE
UNCERTAINTY WITH THE THIRD ROUND HOWEVER THERE ARE SOME
INDICATIONS THAT A THUNDERSTORM COMPLEX MAY DEVELOP OVERNIGHT AND
MOVE THROUGH THE AREA.

KANOFSKY

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR AUDRAIN MO-BOONE
     MO-CALLAWAY MO-COLE MO-CRAWFORD MO-FRANKLIN MO-GASCONADE MO-
     IRON MO-JEFFERSON MO-KNOX MO-LEWIS MO-LINCOLN MO-MADISON MO-
     MARION MO-MONITEAU MO-MONROE MO-MONTGOMERY MO-OSAGE MO-PIKE
     MO-RALLS MO-REYNOLDS MO-SHELBY MO-ST. CHARLES MO-ST.
     FRANCOIS MO-ST. LOUIS CITY MO-ST. LOUIS MO-STE. GENEVIEVE
     MO-WARREN MO-WASHINGTON MO.

IL...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR ADAMS IL-BOND IL-
     BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY
     IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-
     PIKE IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.

&&

WFO LSX
Hazardous weather outlook, May 31, 6:31 AM CDT, 3 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
631 AM CDT FRI MAY 31 2013

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-011145-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
631 AM CDT FRI MAY 31 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

MORE WIDESPREAD THUNDERSTORM ACTIVITY IS FORECAST ACROSS THE
REGION TODAY AND TONIGHT...AND SEVERE THUNDERSTORMS ARE POSSIBLE
THROUGHOUT THIS PERIOD. LARGE HAIL AND DAMAGING WINDS WILL BE THE
PRIMARY THREAT...ALTHOUGH THERE WILL ALSO BE A CHANCE OF ISOLATED
TORNADOES.

THE THUNDERSTORMS WILL ALSO BE PRODUCING HEAVY RAINFALL...SO THE
FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE ENTIRE AREA THROUGH
EARLY SATURDAY MORNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS ARE STILL LIKELY ON SATURDAY...PRIMARILY OVER
SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS. A FEW OF THESE STORMS
MAY ONCE AGAIN BE SEVERE.

THERE IS ANOTHER CHANCE OF THUNDERSTORMS ACROSS PARTS OF THE AREA
TUESDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS EXPECTED TODAY. IN ADDITION TO SEVERE
WEATHER... SPOTTERS ARE REQUESTED TO REPORT ANY RAINFALLS OF OVER
AN INCH OR ANY FLOODING THAT THEY OBSERVE.

TRUETT

In the hours before

Local storm report, May 31, 9:21 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
921 AM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0918 AM     HAIL             WILLIAMSBURG            38.92N  91.70W
05/31/2013  E0.25 INCH       CALLAWAY           MO   TRAINED SPOTTER

&&

GOSSELIN
Local storm report, May 31, 9:27 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
927 AM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0926 AM     HEAVY RAIN       HICKORY HILL            38.40N  92.36W
05/31/2013  M1.50 INCH       COLE               MO   TRAINED SPOTTER

            RAINFALL THIS MORNING SINCE 845 AM.

&&

GOSSELIN
Local storm report, May 31, 9:35 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
935 AM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0417 PM     FLOOD            3 E COLUMBIA            38.95N  92.27W
05/30/2013                   BOONE              MO   PUBLIC

            WATER FLOWING OFF OF MEDIAN ONTU INTERSTATE 70 NEAR
            MILE MAKRKER 131 ON EASTBOUND LANES.

0439 PM     FLOOD            2 NW HANNIBAL           39.73N  91.41W
05/30/2013                   MARION             MO   TRAINED SPOTTER

            REPORT OF FLOWING WATER OVER HIGHWAY 168 BETWEEN
            HANNIBAL AND PALMYRA.

0444 PM     FLASH FLOOD      HANNIBAL                39.71N  91.38W
05/30/2013                   MARION             MO   TRAINED SPOTTER

            APPROXIMATELY 8 INCHES OF FLOWING WATER NEAR HIGHWAYS
            168 AND 61 IN HANNIBAL.

0444 PM     FLOOD            HANNIBAL                39.71N  91.38W
05/30/2013                   MARION             MO   AMATEUR RADIO

            4.0 IINCHES OF WATER ALONG HIGHWAY 168 - NORTH SIDE OF
            HANNIBAL.

0453 PM     TSTM WND GST     FOLEY                   39.05N  90.74W
05/30/2013  E50 MPH          LINCOLN            MO   TRAINED SPOTTER

            MULTIPLE 6 TO 8 INCH DIAMETER TREE LIMBS BLOWN
            DOWN...INCLUDING ONE 8 INCH LIMB BLOCKING THE ROAD NEAR
            HIGHWAY 79

0453 PM     TSTM WND DMG     FOLEY                   39.05N  90.74W
05/30/2013                   LINCOLN            MO   TRAINED SPOTTER

            2 TREES BLOWN DOWN ON PET STREET...ONE DEAD ONE
            HEALTHY...HEALTHY TREE WAS 1 TO 1.5 FEET IN DIAMETER

0506 PM     HEAVY RAIN       HANNIBAL                39.71N  91.38W
05/30/2013  M1.50 INCH       MARION             MO   TRAINED SPOTTER

            RAINFALL SINCE 4 PM.

0510 PM     TSTM WND DMG     HAMBURG                 39.23N  90.72W
05/30/2013                   CALHOUN            IL   LAW ENFORCEMENT

            TREE REPORTED BLOWN DOWN IN HAMBURG...SIZE OF TREE
            UNKNOWN

0516 PM     TSTM WND DMG     FREDERICKTWN            37.56N  90.30W
05/30/2013                   MADISON            MO   LAW ENFORCEMENT

            SEVERAL MEDIUM TO LARGE TREES WERE DOWN BY DOWNBURST
            WINDS IN FREDRICKTOWN MO AROUND 516 PM CDT.

0530 PM     HAIL             FESTUS                  38.22N  90.41W
05/30/2013  E0.25 INCH       JEFFERSON          MO   TRAINED SPOTTER

            HAIL LASTED ONLY ABOUT 30 SECONDS

0545 PM     TSTM WND DMG     DES ARC                 37.28N  90.63W
05/30/2013                   IRON               MO   LAW ENFORCEMENT

            SEVERAL LARGE TREES AND POWER LINES DOWN ALONG COUNTY
            ROAD 163

0550 PM     TSTM WND DMG     3 SW COFFMAN            37.75N  90.24W
05/30/2013                   STE. GENEVIEVE     MO   LAW ENFORCEMENT

            TWO TREES BLOWN DOWN AND PARTIALLY BLOCKING HIGHWAY F
            AT HIGHWAY MM. TIME ESTIMATED FROM RADAR

0557 PM     FLOOD            HANNIBAL                39.71N  91.38W
05/30/2013                   MARION             MO   TRAINED SPOTTER

            STANDING WATER IN SEVERAL STREETS SOUTH SIDE OF
            HANNIBAL.

0601 PM     HEAVY RAIN       COLUMBIA                38.95N  92.33W
05/30/2013  M1.86 INCH       BOONE              MO   AMATEUR RADIO

            1.86 INCHES OF RAINFALL BETWEEN 330 AND 600 PM CDT IN
            COLUMBIA MO.

0602 PM     FLASH FLOOD      2 S HANNIBAL            39.68N  91.38W
05/30/2013                   RALLS              MO   TRAINED SPOTTER

            BEAR CREEK RUNNING OUT OF ITS BANKS FLOODING TRAILERS.

0603 PM     TSTM WND DMG     ST. MARY                37.88N  89.95W
05/30/2013                   STE. GENEVIEVE     MO   BROADCAST MEDIA

            3 FOOT DIAMETER TREE SPLIT OFF WITH NUMEROUS SMALLER
            LIMBS DOWN.

0620 PM     TSTM WND DMG     CHESTER                 37.92N  89.83W
05/30/2013                   RANDOLPH           IL   EMERGENCY MNGR

            SEVERAL LARGE TREE LIMBS 6 TO 10 INCHES DOWN NORTH SIDE
            OF CHESTER IL

0624 PM     HAIL             BELLEVILLE              38.53N  90.00W
05/30/2013  M0.50 INCH       ST. CLAIR          IL   TRAINED SPOTTER

            0.50 INCH HAIL ON THE EAST SIDE OF BELLEVILLE MO

0625 PM     TSTM WND DMG     FREEBURG                38.43N  89.91W
05/30/2013                   ST. CLAIR          IL   AMATEUR RADIO

            LARGE TREE LIMB 12 INCHES IN DIAMETER FELL ON TOP OF A
            BUILDING AT A CAR DEALSHIP

0628 PM     HAIL             SHILOH                  38.55N  89.91W
05/30/2013  E0.50 INCH       ST. CLAIR          IL   TRAINED SPOTTER

            WINDS ESTIMATED 40 TO 50 MPH

0628 PM     TSTM WND DMG     O'FALLON                38.59N  89.91W
05/30/2013                   ST. CLAIR          IL   AMATEUR RADIO

            LARGE TREE DOWN OVER THE NORTH SIDE OF OFALLON
            ILLINOIS.

0629 PM     HAIL             SHILOH                  38.55N  89.91W
05/30/2013  E0.70 INCH       ST. CLAIR          IL   TRAINED SPOTTER

            SEVERAL 2 INCH DIAMETER LIMBS ALSO BLOWN DOWN

0633 PM     TSTM WND DMG     MARISSA                 38.26N  89.75W
05/30/2013                   ST. CLAIR          IL   TRAINED SPOTTER

            SEVERAL MEDIUM TO LARGE TREES DOWN...POWER LINES DOWN -
            SHINGLES FROM ROOFS FROM FOUR HOMES WERE REMOVED.

0634 PM     TSTM WND GST     SCOTT AFB               38.55N  89.85W
05/30/2013  M55 MPH          ST. CLAIR          IL   AWOS

0636 PM     TSTM WND GST     CHESTERFIELD            38.65N  90.58W
05/30/2013  E50 MPH          ST. LOUIS          MO   TRAINED SPOTTER

0638 PM     TSTM WND DMG     CREVE COEUR             38.66N  90.44W
05/30/2013                   ST. LOUIS          MO   TRAINED SPOTTER

            MULTIPLE 3 INCH DIAMETER TREE LIMBS BLOWN DOWN IN CREVE
            COEUR

0640 PM     TSTM WND DMG     ST. ANN                 38.73N  90.39W
05/30/2013                   ST. LOUIS          MO   TRAINED SPOTTER

            SIX INCH DIAMTER TREE LIMB DOWN.

0644 PM     TSTM WND GST     1 SSW HAZELWOOD         38.76N  90.37W
05/30/2013  M53 MPH          ST. LOUIS          MO   ASOS

0650 PM     TSTM WND DMG     OKAWVILLE               38.43N  89.55W
05/30/2013                   WASHINGTON         IL   LAW ENFORCEMENT

            EIGHT HOMES IN THE OKAWVILLE AREA SUSTAINED VARYING
            DEGREES OF SHINGLE DAMAGE. NUMEROUS TREES AND LARGE TREE
            BRANCHES WERE DOWN BY DOWNBURST WINDS.

0655 PM     TSTM WND GST     4 NNE ORCHARD FARMS     38.93N  90.42W
05/30/2013  M61 MPH          ST. CHARLES        MO   ASOS

            ASOS AT SMART FIELD - ST. CHARLES MISSOURI - 61 MPH AT
            655 PM CDT.

0656 PM     TSTM WND GST     4 NNE ORCHARD FARMS     38.93N  90.42W
05/30/2013  M60 MPH          ST. CHARLES        MO   ASOS

0703 PM     TSTM WND DMG     TRENTON                 38.61N  89.68W
05/30/2013                   CLINTON            IL   AMATEUR RADIO

            FEW LARGE TREES DOWN IN TRENTON ILLINOIS.

0706 PM     TSTM WND GST     1 SSE DELHI             39.04N  90.25W
05/30/2013  E50 MPH          JERSEY             IL   TRAINED SPOTTER

0710 PM     TSTM WND DMG     GREENVILLE              38.89N  89.40W
05/30/2013                   BOND               IL   TRAINED SPOTTER

            NUMEROUS SMALL TREE LIMBS DOWN...AND A FEW LIMBS
            MEASURING 6 TO 8 INCHES IN DIAMETER.

0714 PM     FLASH FLOOD      2 SSE HANNIBAL          39.68N  91.37W
05/30/2013                   RALLS              MO   LAW ENFORCEMENT

            FLOWING WATER OF UNKNOWN DEPTH ON MISSOURI HIGHWAY 79
            AT MONKEYRUN TRAIL.

0722 PM     TSTM WND GST     GREENVILLE              38.89N  89.40W
05/30/2013  E50 MPH          BOND               IL   AMATEUR RADIO

            ESTIMATED WIND GUSTS TO 50 MPH IN GREENVILLLE IL.

0723 PM     TSTM WND DMG     6 S TAYLOR SPRINGS      39.04N  89.50W
05/30/2013                   MONTGOMERY         IL   TRAINED SPOTTER

            2 FOOT DIAMETER WALNUT TREE UPROOTED.

0732 PM     TSTM WND DMG     HILLSBORO               39.16N  89.48W
05/30/2013                   MONTGOMERY         IL   LAW ENFORCEMENT

            A FEW LARGE TREES WERE DOWN IN THE HILLSBORO IL AREA.
            ONE TREE FELL ON TOP OF A VEHICLE.

0739 PM     TSTM WND DMG     7 N HILLSBORO           39.26N  89.48W
05/30/2013                   MONTGOMERY         IL   TRAINED SPOTTER

            SEVERAL LARGE TREE LIMBS 6 TO 8 INCHES WERE DOWN 7
            MILES NORTH OF HILLSBORO IL

0745 PM     TSTM WND DMG     GIRARD                  39.45N  89.78W
05/30/2013                   MACOUPIN           IL   AMATEUR RADIO

            SEVERAL LARGE TREES ARE DOWN FROM THE WEST OF SIDE
            GIRARD TO 5.0 MILES WEST OF GIRARD.

0920 PM     TSTM WND GST     IUKA                    38.61N  88.79W
05/30/2013  E40 MPH          MARION             IL   TRAINED SPOTTER

            TRAINIED STORM SPOTTER REPORTED 40 MPH WIND GUSTS AND
            HEAVY RAINFALL.

0922 PM     HEAVY RAIN       HECKER                  38.30N  89.99W
05/30/2013  M1.81 INCH       MONROE             IL   TRAINED SPOTTER

0923 PM     HEAVY RAIN       1 W MEXICO              39.17N  91.89W
05/30/2013  M1.82 INCH       AUDRAIN            MO   PUBLIC

0925 PM     HEAVY RAIN       1 NE MEXICO             39.18N  91.86W
05/30/2013  M1.68 INCH       AUDRAIN            MO   BROADCAST MEDIA

&&

CARNEY
Local storm report, May 31, 9:44 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
944 AM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0944 AM     HAIL             5 SE LINN               38.43N  91.78W
05/31/2013  E0.25 INCH       OSAGE              MO   TRAINED SPOTTER

&&

GOSSELIN
Local storm report, May 31, 9:47 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
947 AM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     TSTM WND DMG     WAINWRIGHT              38.58N  92.07W
05/31/2013                   CALLAWAY           MO   AMATEUR RADIO

            TREES DOWN BLOCKING BOTH LANES OF HIGHWAY 94 NEAR
            WAINRIGHT

&&

JPK
Local storm report, May 31, 9:52 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
952 AM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0947 AM     FLASH FLOOD      7 W ASHLAND             38.77N  92.39W
05/31/2013                   BOONE              MO   TRAINED SPOTTER

            ROUTE MM UNDER FLOWING WATER AT BRIDGE FOR FOX HOLLOW
            BRANCH.

&&

GOSSELIN

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 9:03 PM CDTRiver Flood WarningLSXMarion57 hr
May 30, 9:09 PM CDTRiver Flood WarningLSXLincoln67 hr
May 30, 9:14 PM CDTRiver Flood WarningLSXCole3 days
May 30, 10:29 PM CDTAreal Flood WarningLSXBoone12 hr
May 30, 10:57 PM CDTAreal Flood WarningLSXMarion12 hr
May 31, 12:26 AM CDTRiver Flood WarningLSXJefferson, Saint Louis9 days
May 31, 1:35 AM CDTSevere Thunderstorm WarningLSXReynolds55 min
May 31, 1:41 AM CDTFlash Flood WarningLSXIron, Reynolds, Sainte Genevieve, Saint Francois, Washington6 hr
May 31, 7:27 AM CDTFlash Flood WarningLSXBoone, Moniteau6 hr
May 31, 7:51 AM CDTSevere Thunderstorm WarningLSXCole, Moniteau39 min
May 31, 8:24 AM CDTSevere Thunderstorm WarningLSXBoone, Callaway, Cole, Moniteau51 min
May 31, 8:56 AM CDTSevere Thunderstorm WarningLSXCallaway, Cole, Osage49 min
May 31, 9:32 AM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade, Lincoln, Montgomery, Osage, Saint Charles and 1 more43 min
May 31, 9:36 AM CDTRiver Flood WarningLSXJefferson4 days
May 31, 12:28 PM CDTRiver Flood WarningLSXReynolds70 hr
May 31, 1:35 PM CDTAreal Flood WarningLSXBoone, Callaway, Cole, Moniteau5 hr
May 31, 4:46 PM CDTSevere Thunderstorm WarningLSXBoone, Callaway, Moniteau44 min
May 31, 5:17 PM CDTFlash Flood WarningLSXBoone, Cole, Moniteau6 hr
May 31, 5:27 PM CDTSevere Thunderstorm WarningLSXBoone, Callaway48 min
May 31, 5:56 PM CDTSevere Thunderstorm WarningLSXCallaway, Lincoln, Montgomery, Warren49 min
May 31, 6:05 PM CDTTornado WarningLSXCallaway, Montgomery, Warren25 min
May 31, 6:09 PM CDTSevere Thunderstorm WarningLSXGasconade, Osage51 min
May 31, 6:14 PM CDTFlash Flood WarningLSXCallaway6 hr
May 31, 6:22 PM CDTSevere Thunderstorm WarningLSXBoone, Callaway, Cole, Osage38 min
May 31, 6:26 PM CDTTornado Warning Tornado observedLSXLincoln, Montgomery, Warren34 min
May 31, 6:47 PM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade, Saint Charles, Warren43 min
May 31, 6:56 PM CDTSevere Thunderstorm WarningLSXLincoln, Saint Charles, Warren34 min
May 31, 6:58 PM CDTFlash Flood WarningLSXCole, Gasconade, Moniteau, Osage6 hr
May 31, 6:58 PM CDTSevere Thunderstorm WarningLSXGasconade, Montgomery, Osage32 min
May 30, 7:01 PM CDTSevere Thunderstorm WarningLSXJersey, Macoupin, Madison29 min
May 30, 7:38 PM CDTSevere Thunderstorm WarningLSXMontgomery22 min
May 31, 10:20 AM CDTRiver Flood WarningLSXFayette3 days

Nearby

River Flood Warnings in Missouri, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.